• Previous Article
    Stability results of a singular local interaction elastic/viscoelastic coupled wave equations with time delay
  • CPAA Home
  • This Issue
  • Next Article
    The curved symmetric $ 2 $– and $ 3 $–center problem on constant negative surfaces
September  2021, 20(9): 2965-2989. doi: 10.3934/cpaa.2021091

Improved well-posedness results for the Maxwell-Klein-Gordon system in 2D

Fakultät für Mathematik und Naturwissenschaften, Bergische Universität Wuppertal, Gaußstr. 20, 42119 Wuppertal, Germany

Received  December 2020 Revised  May 2021 Published  September 2021 Early access  June 2021

The local well-posedness problem for the Maxwell-Klein-Gordon system in Coulomb gauge as well as Lorenz gauge is treated in two space dimensions for data with minimal regularity assumptions. In the classical case of data in $ L^2 $-based Sobolev spaces $ H^s $ and $ H^l $ for the electromagnetic field $ \phi $ and the potential $ A $, respectively, the minimal regularity assumptions are $ s > \frac{1}{2} $ and $ l > \frac{1}{4} $, which leaves a gap of $ \frac{1}{2} $ and $ \frac{1}{4} $ to the critical regularity with respect to scaling $ s_c = l_c = 0 $. This gap can be reduced for data in Fourier-Lebesgue spaces $ \widehat{H}^{s, r} $ and $ \widehat{H}^{l, r} $ to $ s> \frac{21}{16} $ and $ l > \frac{9}{8} $ for $ r $ close to $ 1 $, whereas the critical exponents with respect to scaling fulfill $ s_c \to 1 $, $ l_c \to 1 $ as $ r \to 1 $. Here $ \|f\|_{\widehat{H}^{s, r}} : = \| \langle \xi \rangle^s \tilde{f}\|_{L^{r'}_{\tau \xi}} \, , \, 1 < r \le 2 \, , \, \frac{1}{r}+\frac{1}{r'} = 1 \, . $ Thus the gap is reduced for $ \phi $ as well as $ A $ in both gauges.

Citation: Hartmut Pecher. Improved well-posedness results for the Maxwell-Klein-Gordon system in 2D. Communications on Pure &amp; Applied Analysis, 2021, 20 (9) : 2965-2989. doi: 10.3934/cpaa.2021091
References:
[1]

P. d'AnconaD. Foschi and S. Selberg, Product estimates for wave-Sobolev spaces in 2+1 and 1+1 dimensions, Contemp. Math., 526 (2010), 125-150.  doi: 10.1090/conm/526/10379.  Google Scholar

[2]

P. d'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. EMS, 9 (2007), 877-898.  doi: 10.4171/JEMS/100.  Google Scholar

[3]

S. Cuccagna, On the local existence for the Maxwell-Klein-Gordon system in $\mathbb{R}^{3+1}$, Commun. Partial Differ. Equ., 24 (1999), 851-867.  doi: 10.1080/03605309908821449.  Google Scholar

[4]

M. Czubak and N. Pikula, Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge., Commun. Pure Appl. Anal., 13 (2014), 1669-1683.  doi: 10.3934/cpaa.2014.13.1669.  Google Scholar

[5]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations., Ann. Sc. ENS., 33 (2000), 211-274.  doi: 10.1016/S0012-9593(00)00109-9.  Google Scholar

[6]

V. Grigoryan and A. Nahmod, Almost critical well-posedness for nonlinear wave equation with $Q_{\mu \nu}$ null forms in 2D., Math. Res. Lett., 21 (2014), 313-332.  doi: 10.4310/MRL.2014.v21.n2.a9.  Google Scholar

[7]

V. Grigoryan and A. Tanguay, Improved well-posedness for the quadratic derivative nonlinear wave equation in 2D, J. Math. Anal. Appl., 475 (2019), 1578-1595.  doi: 10.1016/j.jmaa.2019.03.032.  Google Scholar

[8]

A. Grünrock, An improved local well-posedness result for the modified KdV equation., Int. Math. Res. Not., 61 (2004), 3287-3308.  doi: 10.1155/S1073792804140981.  Google Scholar

[9]

A. Grünrock, On the wave equation with quadratic nonlinearities in three space dimensions., Hyperbolic Differ. Equ., 8 (2011), 1-8.  doi: 10.1142/S0219891611002305.  Google Scholar

[10]

A. Grünrock and L. Vega, Local well-posedness for the modified KdV equation in almost critical $\hat{H}^r_s$ -spaces., Trans. Amer. Mat. Soc., 361 (2009), 5681-5694.  doi: 10.1090/S0002-9947-09-04611-X.  Google Scholar

[11]

M. KeelT. Roy and T. Tao, Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm, Discrete Cont. Dyn. Syst., 30 (2011), 573-621.  doi: 10.3934/dcds.2011.30.573.  Google Scholar

[12]

S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J., 74 (1994), 19-44.  doi: 10.1215/S0012-7094-94-07402-4.  Google Scholar

[13]

S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations, Commun. Contemp. Math., 4 (2002), 223-295.  doi: 10.1142/S0219199702000634.  Google Scholar

[14]

M. Machedon and J. Sterbenz, Almost optimal local well-posedness for the (3+1)- dimensional Maxwell-Klein-Gordon equations, J. AMS, 17 (2004), 297-359.  doi: 10.1090/S0894-0347-03-00445-4.  Google Scholar

[15]

H. Pecher, Low regularity local well-posedness for the Maxwell-Klein-Gordon equations in Lorenz gauge, Adv. Differ. Equ., 19 (2014), 359-386.   Google Scholar

[16]

H. Pecher, Almost optimal local well-posedness for the Maxwell-Klein-Gordon system in Fourier-Lebesgue spaces, Commun. Pure Appl. Anal., 19 (2020), 3303-3321.  doi: 10.3934/cpaa.2020146.  Google Scholar

[17]

S. Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in 1+4 dimensions, Commun. Partial Differ. Equ., 27 (2002), 1183-1227.  doi: 10.1081/PDE-120004899.  Google Scholar

[18]

S. Selberg and A. Tesfahun, Finite-energy global well-posedness of the Maxwell-Klein-Gordon system in Lorenz gauge, Commun. Partial Differ. Equ., 35 (2010), 1029-1057.  doi: 10.1080/03605301003717100.  Google Scholar

[19]

T. Tao, Multilinear weighted convolutions of $L^2$-functions, and applications to non-linear dispersive equations, Amer. J. Math., 123 (2001), 839-908.   Google Scholar

show all references

References:
[1]

P. d'AnconaD. Foschi and S. Selberg, Product estimates for wave-Sobolev spaces in 2+1 and 1+1 dimensions, Contemp. Math., 526 (2010), 125-150.  doi: 10.1090/conm/526/10379.  Google Scholar

[2]

P. d'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. EMS, 9 (2007), 877-898.  doi: 10.4171/JEMS/100.  Google Scholar

[3]

S. Cuccagna, On the local existence for the Maxwell-Klein-Gordon system in $\mathbb{R}^{3+1}$, Commun. Partial Differ. Equ., 24 (1999), 851-867.  doi: 10.1080/03605309908821449.  Google Scholar

[4]

M. Czubak and N. Pikula, Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge., Commun. Pure Appl. Anal., 13 (2014), 1669-1683.  doi: 10.3934/cpaa.2014.13.1669.  Google Scholar

[5]

D. Foschi and S. Klainerman, Bilinear space-time estimates for homogeneous wave equations., Ann. Sc. ENS., 33 (2000), 211-274.  doi: 10.1016/S0012-9593(00)00109-9.  Google Scholar

[6]

V. Grigoryan and A. Nahmod, Almost critical well-posedness for nonlinear wave equation with $Q_{\mu \nu}$ null forms in 2D., Math. Res. Lett., 21 (2014), 313-332.  doi: 10.4310/MRL.2014.v21.n2.a9.  Google Scholar

[7]

V. Grigoryan and A. Tanguay, Improved well-posedness for the quadratic derivative nonlinear wave equation in 2D, J. Math. Anal. Appl., 475 (2019), 1578-1595.  doi: 10.1016/j.jmaa.2019.03.032.  Google Scholar

[8]

A. Grünrock, An improved local well-posedness result for the modified KdV equation., Int. Math. Res. Not., 61 (2004), 3287-3308.  doi: 10.1155/S1073792804140981.  Google Scholar

[9]

A. Grünrock, On the wave equation with quadratic nonlinearities in three space dimensions., Hyperbolic Differ. Equ., 8 (2011), 1-8.  doi: 10.1142/S0219891611002305.  Google Scholar

[10]

A. Grünrock and L. Vega, Local well-posedness for the modified KdV equation in almost critical $\hat{H}^r_s$ -spaces., Trans. Amer. Mat. Soc., 361 (2009), 5681-5694.  doi: 10.1090/S0002-9947-09-04611-X.  Google Scholar

[11]

M. KeelT. Roy and T. Tao, Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm, Discrete Cont. Dyn. Syst., 30 (2011), 573-621.  doi: 10.3934/dcds.2011.30.573.  Google Scholar

[12]

S. Klainerman and M. Machedon, On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J., 74 (1994), 19-44.  doi: 10.1215/S0012-7094-94-07402-4.  Google Scholar

[13]

S. Klainerman and S. Selberg, Bilinear estimates and applications to nonlinear wave equations, Commun. Contemp. Math., 4 (2002), 223-295.  doi: 10.1142/S0219199702000634.  Google Scholar

[14]

M. Machedon and J. Sterbenz, Almost optimal local well-posedness for the (3+1)- dimensional Maxwell-Klein-Gordon equations, J. AMS, 17 (2004), 297-359.  doi: 10.1090/S0894-0347-03-00445-4.  Google Scholar

[15]

H. Pecher, Low regularity local well-posedness for the Maxwell-Klein-Gordon equations in Lorenz gauge, Adv. Differ. Equ., 19 (2014), 359-386.   Google Scholar

[16]

H. Pecher, Almost optimal local well-posedness for the Maxwell-Klein-Gordon system in Fourier-Lebesgue spaces, Commun. Pure Appl. Anal., 19 (2020), 3303-3321.  doi: 10.3934/cpaa.2020146.  Google Scholar

[17]

S. Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in 1+4 dimensions, Commun. Partial Differ. Equ., 27 (2002), 1183-1227.  doi: 10.1081/PDE-120004899.  Google Scholar

[18]

S. Selberg and A. Tesfahun, Finite-energy global well-posedness of the Maxwell-Klein-Gordon system in Lorenz gauge, Commun. Partial Differ. Equ., 35 (2010), 1029-1057.  doi: 10.1080/03605301003717100.  Google Scholar

[19]

T. Tao, Multilinear weighted convolutions of $L^2$-functions, and applications to non-linear dispersive equations, Amer. J. Math., 123 (2001), 839-908.   Google Scholar

[1]

Magdalena Czubak, Nina Pikula. Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge. Communications on Pure &amp; Applied Analysis, 2014, 13 (4) : 1669-1683. doi: 10.3934/cpaa.2014.13.1669

[2]

Hartmut Pecher. Almost optimal local well-posedness for the Maxwell-Klein-Gordon system with data in Fourier-Lebesgue spaces. Communications on Pure &amp; Applied Analysis, 2020, 19 (6) : 3303-3321. doi: 10.3934/cpaa.2020146

[3]

Jianjun Yuan. On the well-posedness of Maxwell-Chern-Simons-Higgs system in the Lorenz gauge. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 2389-2403. doi: 10.3934/dcds.2014.34.2389

[4]

Hartmut Pecher. Low regularity solutions for the (2+1)-dimensional Maxwell-Klein-Gordon equations in temporal gauge. Communications on Pure &amp; Applied Analysis, 2016, 15 (6) : 2203-2219. doi: 10.3934/cpaa.2016034

[5]

M. Keel, Tristan Roy, Terence Tao. Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm. Discrete & Continuous Dynamical Systems, 2011, 30 (3) : 573-621. doi: 10.3934/dcds.2011.30.573

[6]

Hartmut Pecher. Local solutions with infinite energy of the Maxwell-Chern-Simons-Higgs system in Lorenz gauge. Discrete & Continuous Dynamical Systems, 2016, 36 (4) : 2193-2204. doi: 10.3934/dcds.2016.36.2193

[7]

Hartmut Pecher. Local well-posedness for the Klein-Gordon-Zakharov system in 3D. Discrete & Continuous Dynamical Systems, 2021, 41 (4) : 1707-1736. doi: 10.3934/dcds.2020338

[8]

Shinya Kinoshita. Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in 2D. Discrete & Continuous Dynamical Systems, 2018, 38 (3) : 1479-1504. doi: 10.3934/dcds.2018061

[9]

Isao Kato. Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in four and more spatial dimensions. Communications on Pure &amp; Applied Analysis, 2016, 15 (6) : 2247-2280. doi: 10.3934/cpaa.2016036

[10]

Hartmut Pecher. Low regularity well-posedness for the 3D Klein - Gordon - Schrödinger system. Communications on Pure &amp; Applied Analysis, 2012, 11 (3) : 1081-1096. doi: 10.3934/cpaa.2012.11.1081

[11]

Radhia Ghanmi, Tarek Saanouni. Well-posedness issues for some critical coupled non-linear Klein-Gordon equations. Communications on Pure &amp; Applied Analysis, 2019, 18 (2) : 603-623. doi: 10.3934/cpaa.2019030

[12]

Nikolaos Bournaveas, Timothy Candy, Shuji Machihara. A note on the Chern-Simons-Dirac equations in the Coulomb gauge. Discrete & Continuous Dynamical Systems, 2014, 34 (7) : 2693-2701. doi: 10.3934/dcds.2014.34.2693

[13]

Jishan Fan, Yueling Jia. Local well-posedness of the full compressible Navier-Stokes-Maxwell system with vacuum. Kinetic & Related Models, 2018, 11 (1) : 97-106. doi: 10.3934/krm.2018005

[14]

E. Compaan, N. Tzirakis. Low-regularity global well-posedness for the Klein-Gordon-Schrödinger system on $ \mathbb{R}^+ $. Discrete & Continuous Dynamical Systems, 2019, 39 (7) : 3867-3895. doi: 10.3934/dcds.2019156

[15]

Boris Kolev. Local well-posedness of the EPDiff equation: A survey. Journal of Geometric Mechanics, 2017, 9 (2) : 167-189. doi: 10.3934/jgm.2017007

[16]

Jianjun Yuan. Global solutions of two coupled Maxwell systems in the temporal gauge. Discrete & Continuous Dynamical Systems, 2016, 36 (3) : 1709-1719. doi: 10.3934/dcds.2016.36.1709

[17]

Piero D'Ancona, Mamoru Okamoto. Blowup and ill-posedness results for a Dirac equation without gauge invariance. Evolution Equations & Control Theory, 2016, 5 (2) : 225-234. doi: 10.3934/eect.2016002

[18]

Hartmut Pecher. Infinite energy solutions for the (3+1)-dimensional Yang-Mills equation in Lorenz gauge. Communications on Pure &amp; Applied Analysis, 2019, 18 (2) : 663-688. doi: 10.3934/cpaa.2019033

[19]

Pietro d’Avenia, Lorenzo Pisani, Gaetano Siciliano. Klein-Gordon-Maxwell systems in a bounded domain. Discrete & Continuous Dynamical Systems, 2010, 26 (1) : 135-149. doi: 10.3934/dcds.2010.26.135

[20]

Pierre-Damien Thizy. Klein-Gordon-Maxwell equations in high dimensions. Communications on Pure &amp; Applied Analysis, 2015, 14 (3) : 1097-1125. doi: 10.3934/cpaa.2015.14.1097

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (58)
  • HTML views (127)
  • Cited by (0)

Other articles
by authors

[Back to Top]